# SDR ABXA070174

- Difficulty date: May 23, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 71,916 hours, 34,765 cycles
- Engine: Ge CF680A2
- Engine time: 59,350 hours, 28,272 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A2
- Part serial: 580125
- Condition: Defective
- Location: Nr 2
- Part time: 4,843 hours, 2,759 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE SHUTDOWN IN FLIGHT DUE TO HIGH EGT AND HIGH ENGINE VIBRATION (METAL FOUND IN THE TAILPIPE).  REMOVED AND REPLACED RIGHT ENGINE ON WO 600272604, REF JOB CARD 7010 FOR WORK ACCOMPLISHED IAW B767 MM.
